# SDR ASAA2017051820803

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,346 hours, 11,144 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2596
- Condition: Failed
- Location: Cockpit Temp
- Part time: 57,019 hours, 29,442 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY FLIGHT DECK TEMP CONTROLLER INOPERATIVE.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER LOGGED FLIGHT TCV FAULT.  REMOVED AND REPLACED CONTROL CABIN TRIM AIR VALVE V143. OPS NORMAL IAW AMM 21-61-21-400-801. LEAK CHECKED GOOD.
